# SDR QXEA2012012600065

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32P SPLICE IS CORRODED FOWARD OF STA -18.250.  ACFT IS DOWN FOR C-CHECK.  FOUND STRINGER SPLICE TO BE OUT OF LIMITS.  REMOVED STRINGER SPLICE AND REPLACED WITH NEW IAW SRM 51-42-05-02-01, 51-40-07-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
